Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 296, NWS Jackson, MS

June 27, 2007Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 27, 2007, 6:20 PM CDT for Clarke County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2007, 6:20 PM CDT (23:20 UTC)
Expired
Jun 27, 2007, 6:45 PM CDT
In force
25 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1382 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 272320
SVRJAN
MSC023-272345-
/O.NEW.KJAN.SV.W.0296.070627T2320Z-070627T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 645 PM CDT

* AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHUBUTA...OR ABOUT 12 MILES SOUTH OF QUITMAN...AND MOVING NORTHWEST
  AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN NEAR SHUBUTA...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3184 8883 3185 8863 3193 8873 3191 8885

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:00 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 27, 3:00 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT WED JUN 27 2007

.SHORT TERM...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ALONG
THE I 55 CORRIDOR TODAY. THIS WAS IN RESPONSE TO AN AREA OF LL
CONVERGENCE AND A WEAK DISTURBANCE ALOFT. THIS ACTIVITY WILL
CONTINUE TO EXPAND WEST THROUGH THE REMAINDER OF THE AFTERNOON AND
EARLY EVENING BEFORE DISSIPATING AROUND AND AFTER SUNSET.

TOMORROW ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE. ANOTHER COOL POCKET ALOFT...NOTICED IN THE TROP FIELD
WILL MOVE INTO CNTRL AND SRN MS DURING THE DAY TOMORROW. ALSO AN
AREA OF WEAK LL CONVERGENCE WILL BE OVER THE SRN AND WRN ZONES AGAIN
TOMORROW. THIS WILL COMBINE WITH MORE THAN ADEQUATE MOISTURE WITH
PWS STILL IN THE RANGE OF 1.7-2 AND H85 THETA E AIR OF 338K
ADVECTING IN FROM THE WEST. WITH THAT SHOWERS AND THUNDERSTORMS WILL
PROBABLY FIRE UP CLOSE TO THE SAME AREAS AGAIN TOMORROW WITH THE
BEST CHANCE OF RAIN ALONG THE HIGHWAY 84 CORRIDOR AND ALONG THE MS
RIVER. ONCE AGAIN I AM NOT VERY CONFIDENT OF SEVERE WEATHER. LAPSE
RATES LOOK TO BE EVEN LESS IMPRESSIVE TOMORROW AND VT SHOWN BY THE
GFS AND NAM WILL ONLY APPROACH 24. ML CAPE WILL APPROACH 1300J/KG
AND SHOWALTERS WILL ONLY BY AROUND 0. I WILL CONTINUE TO MENTION THE
CHANCE OF SOME STRONG TSRA BUT NO SEVERE AT THIS TIME. GUI ONCE
AGAIN CAME IN WITH THE HIGHEST POPS IN THE SOUTH AND WEST AND THIS
LOOKS GOOD. ONLY LOCATION WHERE I MADE SOME ADJUSTMENTS WERE IN THE
SE NEAR HBG TO INCREASE TO 50%. TEMPERATURES WILL BE SIMILAR TO
TODAYS WITH MOST EVERYONE WARMING QUICKLY INTO THE MID 80S. THE ONE
EXCEPTION COULD BE THE N WHERE OVERNIGHT MID LEVEL CLOUDS COULD HANG
AROUND THROUGH MOST OF THE MORNING. ONCE CONVECTION BEGINS TO
DEVELOP AND WE GET SOME CLOUD DEBRIS...TEMPS WILL SLOW DOWN AND
HIGHS IN THE UPPER 80S TO LOWER 90S WILL BE LIKELY ONCE AGAIN. AS IS
THE CASE WITH SUMMER...ALL ACTIVITY WILL BEGIN TO DISSIPATE AROUND
SUNSET WITH MOST RAIN DONE BEFORE MIDNIGHT.

FRIDAY THERE SHOULD BE A LITTLE LESS ACTIVITY BUT SCT SHRA AND TSRA
WILL BE POSSIBLE AGAIN THIS TIME FOCUSED IN THE NW. THE UPPER RIDGE
WILL CONTINUE TO LOSE ITS GRIP ON THE AREA BUT THE DEEPER MOISTURE
WILL SHIFT OFF TO THE WEST A LITTLE. PWS ARE ONLY EXPECTED TO RANGE
FROM 1.5-1.8 AND THIS IS STILL ABV 100% OF NORMAL. ONCE AGAIN
THERE IS SOME WEAK LL CONVERGENCE MAINLY LOCATED ACROSS THE NORTH.
IN ADDITION ANOTHER WEAK DISTURBANCE WILL TRY TO MOVE OVER THE AREA.
ALL OF THIS SUGGEST BEST CHANCE FOR PRECIP IN THE NORTH AND THE
LATEST MAV AGREES WITH THIS. I WILL MAKE NO ADJUSTMENTS AND KEEP THE
SCT TSRA ACROSS THE NORTH AND ISLTD SE. LL TEMPS WILL NOT BE VERY
DIFFERENT FROM PREVIOUS DAYS WITH H85 TEMPS AROUND 18C. THIS SHOULD
ONCE AGAIN ALLOW MOST OF THE AREA TO BE NEAR 90 WITH SOME LOCATIONS
IN CNTRL MS AND TO THE SE POSSIBLY APPROACHING THE MID 90S. I HAVE
JUST STUCK WITH LATEST MAV FOR NOW. /CAB/

.LONG TERM...MODELS STILL DEPICTING A SURFACE BOUNDARY COMING INTO
THE FORECAST AREA FROM THE NORTH BY SATURDAY...AND THEN MOVING INTO
SOUTHERN ZONES SUNDAY INTO MONDAY. NEW EUROPEAN MODEL RUN SUGGESTS A
STRONGER FRONT THAN OTHER MODELS HAD PREVIOUSLY SUGGESTED...ALTHOUGH
UPPER LEVEL SUPPORT FOR THIS FEATURE IS NOT VERY IMPRESSIVE. WAVERING
MODEL CONSENSUS LEAVES ROOM FOR DOUBT ON WHERE THE BOUNDARY WILL
HANG UP BEFORE STALLING AND WASHING OUT...OR BEGINNING TO LIFT BACK
NORTH. BEST GUESS IS THAT AREAS SOUTH OF I-20 WILL STILL SEE A SHOT
AT RAIN WITH THIS FEATURE SUNDAY AND MONDAY WITH DEEPER MOISTURE
BEGINNING TO SPREAD BACK FURTHER INLAND TUESDAY AND WEDNESDAY.
DEPENDING ON THE STRENGTH OF THE BOUNDARY (WHICH IS STILL A BIG
QUESTION MARK) THERE COULD BE A LITTLE BIT COOLER AIR BUILDING IN
FROM THE NORTH FOR A FEW DAYS MONDAY AND TUESDAY. NOT BANKING ON THAT
SCENARIO YET AND ENDED UP GOING TOWARD THE WARMER ENSEMBLE MEAN
TEMPERATURES MONDAY THROUGH WEDNESDAY AS OPPOSED TO 00Z MEX GUIDANCE.
ALSO MADE A FEW TWEAKS TO GOING POPS...MAINLY TO RAISE POPS IN THE
NORTH SATURDAY WITH THE BOUNDARY AND IN THE SOUTH SUNDAY WITH THE
SAME BOUNDARY. REST OF THE FORECAST IS BASICALLY UNCHANGED FROM WHAT
THE PREVIOUS FORECASTER HAD. /BB/

PREVIOUS LONG TERM DISCUSSION FOLLOWS:
BY THURSDAY NIGHT THE UPPER LOW OVER TEXAS WILL HAVE BEGUN TO LIFT
AS THE UPPER TROUGH OVER THE NORTHEASTERN CONUS STARTS DIGGING
TOWARD THE AREA.  THIS UPPER TROUGH WILL BEGIN TO SWING SOUTHEAST
AND START TO BRING A BOUNDARY TOWARD THE AREA FOR THE WEEKEND.

FOR FRIDAY EXPECT TYPICAL SUMMERTIME ISO AFTERNOON CONVECTION. THERE
WILL NOT BE AS MUCH MOISTURE FRIDAY AS SEEN IN PREVIOUS DAYS...BUT
WITH PWATS STILL EXPECTED TO BE AROUND 1.5-2.0 INCHES OVER THE AREA
COMBINED WITH ENOUGH INSTABILITY WE SHOULD BE ABLE TO SEE AFTERNOON
SHOWERS AND THUNDERSTORMS DEVELOP.  THIS WILL BE ESPECIALLY TRUE IN
THE NORTHWEST CLOSER TO THE APPROACHING BOUNDARY AND WHERE THE BEST
MOISTURE WILL BE LOCATED.

SATURDAY WE WILL BEGIN TO SEE THE BOUNDARY MOVE THROUGH THE AREA.
PWATS WILL RISE TO AROUND 1.8-2.4 INCHES OVER THE CWFA AS THE
BOUNDARY MOVES THROUGH.  THERE WILL ALSO BE MORE INSTABILITY WITH
LIFTED INDICES AROUND -5 TO -7 AND ML CAPES AROUND 1400-2000 J/KG.
THIS WILL GIVE SCT CONVECTION SATURDAY AFTERNOON OVER THE
AREA...WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL ESPECIALLY
OVER THE NORTHERN HALF OF THE CWFA WHERE THE HIGHEST MOISTURE WILL
BE LOCATED.

MODELS ARE IN DECENT AGREEMENT WITH A SLOW PROGRESSION OF THIS
BOUNDARY THROUGH THE CWFA.  THE BOUNDARY SHOULD BE MOVING OVER THE
SOUTHERN HALF OF THE CWFA ON SUNDAY AND THEN STALL OVER SOUTHERN
MISSISSIPPI BY MONDAY BEFORE WASHING OUT.  DRIER AIR WILL MOVE INTO
THE NORTHERN HALF OF THE CWFA BEHIND THE BOUNDARY...KEEPING THIS
AREA DRY FOR THE BEGINNING OF THE WORK WEEK. HOWEVER...RAIN CHANCES
WILL CONTINUE OVER THE SOUTHERN HALF OF THE CWFA WITH THE STALLED
BOUNDARY AND SEA BREEZE BRINGING AFTERNOON ACTIVITY TO THE AREA.

TEMPERATURES IN THE LONG TERM WILL GENERALLY BE IN THE UPPER 80S TO
LOWER 90S FOR HIGHS AND THE UPPER 60S TO LOWER 70S FOR LOWS.
SATURDAY SHOULD BE THE COOLEST DAY AS CLOUD COVER AND CONVECTION
WILL EXIST OVER THE ENTIRE CWFA...GIVING HIGHS MAINLY IN THE UPPER
80S.  TEMPERATURES FOR THE REMAINDER OF THE LONG TERM WILL GENERALLY
BE IN THE LOWER 90S.  TEMPERATURES WILL GET TO CLOSER TO CLIMATOLOGY
BY THE MIDDLE OF NEXT WEEK. OVERALL...DID NOT NEED TO DEVIATE MUCH
FROM MEX GUI THROUGH THE LONG TERM. /14/

&&

.AVIATION...ONLY MAJOR ISSUE WILL BE ONGOING CONVECTION ALONG I 55
AND WEST. THIS CONVECTION HAS BROUGHT SOME GUSTY WINDS IN EXCESS OF
35KT. ON THE OTHER HAND CEILINGS HAS MOSTLY REMAINED IN VFR STATUS.
THERE IS STILL THE CHANCE OF TEMPO MVFR WITH CEILINGS DROPPING TO
2500 TO 3K FT. ALSO WITH ANY TSRA VISBIES WILL DROP DOWN TO LIFR
RANGE PROBABLY AROUND 1/2 TO A 1/4 OF A MILE FOR A SHORT TIME. ALL
CONVECTION WILL BEGIN TO DISSIPATE SHORTLY AFTER SUNSET WITH MAINLY
MID LEVEL CLOUDS LATER TONIGHT. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  91  71  92 /  25  42  16  26
MERIDIAN      69  91  68  92 /  17  20  10  18
VICKSBURG     72  91  71  93 /  31  51  22  29
HATTIESBURG   71  90  71  93 /  14  50  11  14
NATCHEZ       71  89  72  91 /  19  60  17  29
GREENVILLE    72  89  71  92 /  41  51  24  39
GREENWOOD     73  91  72  92 /  27  48  19  34

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: CAB
LONG TERM: BB
Hazardous weather outlook, Jun 27, 3:20 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT WED JUN 27 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
282030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
320 PM CDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

FOR THE REMAINDER OF THE AFTERNOON STRONG TO ISOLATED SEVERE STORMS
WILL BE POSSIBLE...MAINLY ALONG AND WEST OF THE I 55 CORRIDOR. ABUNDANT
MOISTURE COMBINING WITH THE DAYTIME HEATING HAS HELPED DEVELOP
SCATTERED THUNDERSTORMS AND SOME OF THESE STORMS HAVE TEMPORARILY
PULSED UP TO STRONG CRITERIA. THE MAIN RISK FROM ANY STRONG STORM
WILL LIKELY BE GUSTY WINDS UP TO 50 MPH...TORRENTIAL DOWNPOURS...AND
FREQUENT LIGHTNING

IT WILL BE ANOTHER TYPICAL SUMMER DAY TOMORROW WITH STRONG
THUNDERSTORMS POSSIBLE ONCE AGAIN. THE MAIN AREAS OF CONCERN WILL BE
WEST OF I 55 AND ALONG AND SOUTH OF HIGHWAY 84 TOMORROW AFTERNOON.
DEEP MOISTURE WILL STILL BE IN PLACE OVER THIS AREA AND AS WE HEAT UP
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ONCE AGAIN. THE
MAIN RISK WITH BE GUSTY WINDS UP TO 50 MPH...TORRENTIAL RAINS...AND
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...ARE NOT EXPECTED THROUGH NEXT WEDNESDAY...JULY 4TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

24

In the hours before

Special weather statement, Jun 27, 5:11 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT WED JUN 27 2007

MSZ072-272315-
MARION-
INCLUDING THE CITY OF...COLUMBIA
511 PM CDT WED JUN 27 2007

...THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER MARION COUNTY...

AN AREA OF SHOWERS AND THUNDERSTORMS WAS PRODUCING VERY HEAVY
RAINFALL OVER SOUTHERN MARION COUNTY. MOST STORMS WERE LOCATED SOUTH
OF HIGHWAY 98 AND SLOWLY DRIFTING WEST. RAINFALL AMOUNTS FROM 1 TO 2
INCHES...WITH A FEW ISOLATED HIGHER AMOUNTS WILL TO LEAD PONDING OF
WATER ON ROADWAYS. DOWNPOURS MAY BRIEFLY REDUCE VISIBILITIES TO A
MILE OR LESS.
Special weather statement, Jun 27, 5:26 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CDT WED JUN 27 2007

MSZ046-052-272255-
LAUDERDALE MS-KEMPER MS-
526 PM CDT WED JUN 27 2007

A CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS AND SMALL HAIL ARE MOVING SLOWLY WEST ACROSS NORTHERN
LAUDERDALE AND SOUTHERN KEMPER COUNTIES LATE THIS AFTERNOON. THESE
STORMS WILL AFFECT AREAS ALONG HIGHWAY 39 UNTIL AROUND 6 PM. VERY
HEAVY RAINFALL AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STORMS
WITH LOCALIZED FLOODING POSSIBLE.

EEC
Local storm report, Jun 27, 5:51 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND GST     MERIDIAN STATION        32.55N 88.62W
06/27/2007  M52 MPH          LAUDERDALE         MS   ASOS

&&

EC
Special weather statement, Jun 27, 5:56 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CDT WED JUN 27 2007

MSZ065-066-073-074-272325-
COVINGTON MS-JONES MS-FORREST MS-LAMAR MS-
556 PM CDT WED JUN 27 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH AND SMALL
HAIL ALONG WITH VERY HEAVY RAIN WAS LOCATED ALONG HIGHWAY 49 NORTH
OF HATTIESBURG AT 556 PM CDT...MOVING NORTHWEST AT 5 MPH.

PEOPLE IN COVINGTON...FORREST...JONES AND LAMAR COUNTIES...INCLUDING
THE CITY OF WEST HATTIESBURG...SHOULD MONITOR THIS STORM CLOSELY.

EEC
Special weather statement, Jun 27, 6:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT WED JUN 27 2007

MSZ066-272350-
JONES MS-
612 PM CDT WED JUN 27 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
SMALL HAIL WAS LOCATED 8 MILES NORTHEAST OF OVETT AT 612 PM
CDT...MOVING NORTHWEST AT 15 MPH. THIS STORM WILL CONTINUE TO MOVE
NORTHWEST AND MAY AFFECT THE TUCKERS CROSSING COMMUNITY AROUND 630
PM CDT.

PEOPLE IN JONES COUNTY...INCLUDING THE CITY OF LAUREL...SHOULD
MONITOR THIS STORM CLOSELY.

EEC
Special weather statement, Jun 27, 6:16 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT WED JUN 27 2007

MSZ073-272345-
LAMAR MS-
616 PM CDT WED JUN 27 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
SMALL HAIL ALONG WITH VERY HEAVY RAIN WAS LOCATED 3 MILES NORTHEAST
OF PURVIS AT 616 PM CDT. THE STORM WAS NEARLY STATIONARY...AFFECTING
AREAS ALONG HIGHWAY 11 AND INTERSTATE 59.

PEOPLE IN LAMAR COUNTY SHOULD MONITOR THIS STORM CLOSELY.

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:19 PM CDTSevere Thunderstorm WarningJANHinds41 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.